Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Some developments in the theory of inextensible networks

Author: A. C. Pipkin
Journal: Quart. Appl. Math. 38 (1980), 343-355
MSC: Primary 73K15; Secondary 73C50
DOI: https://doi.org/10.1090/qam/592201
MathSciNet review: 592201
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. S. Rivlin, Plane strain of a net formed by inextensible cords, Arch. Rat. Mech. Anal. 4, 951-74 (1955) MR 0074998
  • [2] R. S. Rivlin, Networks of inextensible cords, in Nonlinear problems of engineering, pp. 51-64, New York, Academic Press (1964) MR 0177542
  • [3] J. E. Adkins, Finite plane deformation of thin elastic sheets reinforced with inextensible cords, Phil. Trans. Roy. Soc. London 249, 125-50 (1956) MR 0079909
  • [4] A. C. Pipkin and T. G. Rogers, Plane deformations of incompressible fiber-reinforced materials, J. Appl. Mech. 38, 634-40 (1971)
  • [5] G. C. Everstine and A. C. Pipkin, Stress channelling in transversely isotropic elastic composites, ZAMP 22, 825-34 (1971)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73K15, 73C50

Retrieve articles in all journals with MSC: 73K15, 73C50

Additional Information

DOI: https://doi.org/10.1090/qam/592201
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society